Model-completeness in a first order language with a generalized quantifier

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

The concept of Model-Completeness is defined in a first order language with a generalized quantifier. A necessary and sufficient condition is given for that Model-Completeness and its relation to categoricity is discussed.

Original languageEnglish
Pages (from-to)265-273
Number of pages9
JournalPacific Journal of Mathematics
Volume56
Issue number1
DOIs
StatePublished - 1 Jan 1975
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'Model-completeness in a first order language with a generalized quantifier'. Together they form a unique fingerprint.

Cite this